# SDR DALA14009750189

- Difficulty date: February 6, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 79,291 hours, 11,410 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO SHEAR TIE BS 1540, S37-38L FOUND CORRODED. REPLACED IAW SRM 51-10-02.
